Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 142, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2008, 8:05 PM EDT for 5 counties in Kentucky. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2008, 8:05 PM EDT (00:05 UTC)
- Expired
- Jul 20, 2008, 8:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Bourbon County, KY, Franklin County, KY, Harrison County, KY, Nicholas County, KY, Scott County, KY
The radar
The Cincinnati radar (KILN), 119 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 8:14 PM EDT | TSTM WND GST 65 | Cynthiana, KY | ALSO...NUMEROUS TREES AND POWERLINES DOWNED IN SOUTHERN PART OF HARRISON COUNTY. |
| Jul 20, 8:15 PM EDT | TSTM WND DMG | Georgetown, KY | TREES AND POWER LINES DOWN ALL OVER SCOTT COUNTY |
| Jul 20, 8:20 PM EDT | TSTM WND DMG | 5 N Paris, KY | NUMEROUS TREES DOWN IN THE NORTHERN PART OF BOURBON COUNTY. |
| Jul 20, 8:20 PM EDT | NON-TSTM WND DMG | 10 N Paris, KY | NUMEROUS TREES DOWN IN THE NORTHERN PART OF BOURBON COUNTY. |
| Jul 20, 8:20 PM EDT | NON-TSTM WND DMG | 5 N Paris, KY | NUMEROUS TREES DOWN IN THE NORTHERN PART OF BOURBON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2018 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 210005
SVRLMK
KYC017-073-097-181-209-210045-
/O.NEW.KLMK.SV.W.0142.080721T0005Z-080721T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 PM EDT SUN JUL 20 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF GEORGETOWN...
* UNTIL 845 PM EDT...
* AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS LINE OF STORMS WAS LOCATED 10 MILES FROM
CYNTHIANA...TO NORTH OF FRANKFORT MOVING SOUTHEAST AT 31 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CYNTHIANA BY 815 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY.
LAT...LON 3818 8449 3826 8490 3835 8478 3837 8472
3848 8458 3851 8451 3854 8449 3854 8444
3857 8442 3858 8422 3857 8420 3855 8422
3848 8416 3843 8399 3844 8397 3839 8392
3838 8392
TIME...MOT...LOC 0004Z 297DEG 36KT 3837 8445
$$
JDG1 follow-up statement
000
WWUS53 KLMK 210038
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
838 PM EDT SUN JUL 20 2008
KYC017-073-097-181-209-210045-
/O.CON.KLMK.SV.W.0142.000000T0000Z-080721T0045Z/
HARRISON KY-SCOTT KY-NICHOLAS KY-FRANKLIN KY-BOURBON KY-
831 PM EDT SUN JUL 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHWESTERN BOURBON...NORTHEASTERN FRANKLIN...NORTHERN
NICHOLAS...SCOTT AND HARRISON COUNTIES...
AT 829 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A CLUSTER OF SEVERE
THUNDERSTORMS WHICH HAVE BEEN CONSISTENTLY REPORTING 60 TO 70 MPH
WINDS...TORRENTIAL DOWNPOURS AND TREMENDOUS LIGHTNING SHOW. THESE
STORMS WERE LOCATED FROM CYNTHIANA TO GEORGETOWN MOVING SOUTHEAST
AT 30 MPH.
LAW ENFORCEMENT IN SCOTT COUNTY AND BOURBON COUNTY KENTUCKY REPORTED
NUMEROUS TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY OVER THE
PAST HALF HOUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM
EDT SUNDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL
KENTUCKY.
LAT...LON 3818 8449 3826 8490 3835 8478 3837 8472
3848 8458 3851 8451 3854 8449 3854 8444
3857 8442 3858 8422 3857 8420 3855 8422
3848 8416 3843 8399 3844 8397 3839 8392
3838 8392
TIME...MOT...LOC 0031Z 297DEG 36KT 3825 8414
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:54 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 20, 6:54 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 654 PM EDT SUN JUL 20 2008 .MESO UPDATE (EARLY THIS EVENING)... WELL...1ST BATCH OF CONVECTION FROM MID AFTERNOON OVER BLUEGRASS REGION HAS PUSHED INTO JKL CWA...AND ONLY BROUGHT BRIEF GUSTY WINDS...FEW CG LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. NEXT SVR STORM IS STRADDLING THE OWEN AND HENRY KY CO LINE...AND TRAJECTORY WILL TAKE THIS FLEMING COUNTY. MAIN CONCERN IS THE SWRN EDGE OF AN MCS OVER CENTRAL PART OF IND AREA. THESE STORMS HAVE A VERY TIGHT REFLECTIVITY GRADIENT OVER OWEN AND MONROE COUNTY LINE IN INDIANA AND DEFINITELY HAS A SEVERE WIND THREAT. WITH 70 DEW POINTS...LIS IN THE -5 TO -7 C RANGE...AND CAPES IN THE 2500-3300 J/KG...THERE IS PLENTY OF MOISTURE AND INSTABILITY TO WORK WITH IN THIS NOTORIOUS NW FLOW. THE 12Z U/A SOUNDINGS AT ILN...ILX...AND BNA ALL DENOTE DAMAGING WIND THREAT WITH LOADS OF DRY AIR ENTRAINMENT FROM 700-500 MB. THE CORFIDI VECTORS ON THE LAST RUC TAKE THIS COMPLEX INTO THE SCOTT AND JEFFERSON COUNTY LINE AROUND 2330Z. IF THE RADAR TRENDS CONTINUE THESE COUNTIES CAN EXPECT A SVR. .SHORT TERM (TONIGHT AND MONDAY)... SCT TSTMS HAVE DEVELOPED OVER A PART OF CNTRL KY THIS AFTERNOON ALONG AND AHEAD OF A SUBTLE CLOUD BOUNDARY WITH A CU/TCU FIELD AHEAD OF BOUNDARY AND LESS CLOUD COVER JUST BEHIND IT. EXPECT THESE STORMS TO CONTINUE DEVELOPING SEWD INTO PARTS OF E-CNTRL AND S-CNTRL KY THRU LATE AFTERNOON BEFORE DISSIPATING THIS EVENING. THE STRONGEST CELLS SHOULD PRODUCE BRIEF HEAVY RAIN...WIND GUSTS OF 30-40 MPH... AND POSSIBLY SMALL HAIL. THE NEXT CONCERN IS AN AREA OF DEVELOPING CONVECTION OVER CNTRL IL AND CNTRL IN. THIS AREA IS IN A REGION OF WEAK LOW-LEVEL CONFLUENCE AND MODERATE TO STRONG INSTABILITY. TSTMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND MOVE EAST-SOUTHEAST LATE THIS AFTERNOON AND EARLY EVENING. STORM TRAJECTORY AND STEERING FLOW ALOFT SUGGEST MAIN AXIS OF STORMS SHOULD MOVE EVENTUALLY INTO SERN IN TO BETWEEN LOUISVILLE AND CINCINNATI...PROBABLY CLIPPING ERN PART OF OUR S-CNTRL IN COUNTIES. SPC HAS JUST ISSUED SVR TSTM WATCH 710 TIL 01Z FOR ERN IL AND CNTRL AND PARTS OF SRN IN. THESE STORMS SHOULD ALSO WEAKEN LATER THIS EVENING AS DIURNAL INSTABILITY WANES. OVERNIGHT...ADDITIONAL TSTMS MAY FORM WELL TO OUR NW AND POSSIBLY DEVELOP INTO ANOTHER MCS. THIS SHOULD NOT AFFECT OUR NRN COUNTIES OVERNIGHT. INSTEAD...SHOULD BE DRY WEATHER OVERNIGHT WITH AREAS OF HAZE/FOG. ON MONDAY...OUTFLOW BOUNDARIES FROM ANY MCS ACTIVITY TO OUR N AND W MAY SERVE AS EFFECTIVE BOUNDARIES FOR RENEWED TSTM DEVELOPMENT MON AFTERNOON WITHIN A HOT AND UNSTABLE AIR MASS. APPEARS NRN HALF OF FCST AREA WILL BE MOST SUSCEPTIBLE TO SCT DIURNAL CONVECTION WITH ISOLATED WET MICROBURTS POSSIBLE. .LONG TERM (MONDAY NIGHT THRU SUNDAY)... MON NGT THRU WED NGT... LATE MON NIGHT INTO TUE SHUD BE PRIME TIME FOR CONVECTIVE DEVELOPMENT ACROSS OUR FORECAST AREA (FA) WITH MCS POTENTIAL MON NGT...MAINLY FOR OUR NRN FA AND POTENTIAL REDEVELOPMENT TUE. LONGWAVE TROF...EMBEDDED WITH SEWD MOVG SHRTWV TROFS...FORECAST TO SHARPEN/DIG INTO OUR FA BY WED WITH TROF AXIS EAST OF OUR AREA BY WED NIGHT. ASSOCIATED CDFNT WILL LIKELY BE MEANDERING ACRS SRN INDIANA AT THE START OF THIS PERIOD. SHORT RANGE MODELS/ENSEMBLES INDICATE A POTENTIAL MCS DEVELOPING NEAR/NORTH OF BNDRY AS IT SLIPS SWD INTO N-CNTRL KY BY 12Z TUE. CURRENT HI CHC POPS FOR OUR NRN FA AND LOWER CHC SOUTH SEEM REASONABLE AND WILL LEAVE FOR MON NIGHT. SUFFICIENT MOISTURE/INSTABILITY/SHEAR SHUD BE IN PLACE FOR STRONG STORMS...WITH PERHAPS A FEW REACHING SVR LEVELS. BNDRY CONTINUES SLOWLY SEWD TUE/TUE NIGHT WITH ADDITIONAL SHOWERS/STORMS EXPECTED TO DEVELOP NEAR FRONT AS AFOREMENTIONED TROF CONTINUES TO DIG INTO THE LOWER OHIO VALLEY. SHORT RANGE ENSEMBLES SHOW SHOWERS/STORMS TO BE MOST WIDESPREAD TUE WITH DECAYING...THEN REDEVELOPING MCS DROPPING SWD ACRS OUR FA. WILL RAISE POPS AT THAT TIME TO 50% ENTIRE FA. GREATEST SVR THREAT/DEEP CONVECTION...WOULD APPEAR TO BE ACRS OUR SRN FA TUE AFTN/EARLY TUE NIGHT WITH FRONT OVER THAT AREA DURING THE DIURNAL INSTABILITY MAX...ASSUMING CONVECTIVE DEBRIS DOES NOT SLOW SIGNIFICANTLY DAYTIME HEATING. BY WED...RAIN CHCS SHOULD BE DECREASING WITH DEEP MOISTURE AND CONVERGENCE PROGGED ALONG BNDRY ACRS TENNESSEE. ONGOING FCST INDICATES AS MUCH. THU THRU SUN... TYPICAL LATE JULY TEMPS THRU THIS PERIOD WITH MOSTLY DRY CONDITIONS. BEST CHC POPS (30-40%) WILL BE RESERVED FOR FRI. MEDIUM RANGE MODELS ARE SIMILAR WITH SHOWING WEAK NW UPR FLO THRU MUCH OF THE PERIOD...HOPEFULLY FLO WILL BE STRONG ENOUGH TO PUSH A COUPLE OF COOL FRONTS SWD THRU OUR FA...WHICH BECOMES HARDER TO DO AS WE GET LATER INTO THE SUMMER. FIRST SUCH FRONT (QSTNRY) FORECAST TO BE ACRS TN THU WITH HIGH PRES EXTENDING FROM THE LOWER GREAT LAKES INTO THE LOWER OH VLY. HAVE CHOSEN TO REMOVE SLIGHT CHC POPS FOR THAT PERIOD FROM THE PREV FCST. FOR THU NGT/FRI/FRI NIGHT...SFC WAVE DEVELOPS ON BNDRY AND MOVES ACRS MO/LWR OH VLY WITH GFS ENSEMBLES/OPS ECMWF AND HPC INDICATING AT LEAST SCATTERED SHOWERS/TSTMS...ESPECIALLY FRI AHEAD OF WAVE IN STRONGEST SLY/MOIST FLO. WENT WITH HPC FOR THE WEEKEND (LOW CHC POPS) WITH A SECOND DECELERATING FRONT EXPECTED TO BE MEANDERING ACRS OUR FA WITH HIGHEST POPS SOUTH...NEAREST FRONT. && .AVIATION (00Z TAFS)... BWG AND SDF TSTM THREATS ARE MINIMUL AS MCS OVER IND CWA IS HEADING TOWARDS LEX...TRAJECTORY BRINGS THIS IN AROUND 0130Z. HAVE INCLUDED WIND GUSTS TO 35 KTS RIGHT NOW. IF THIS HOLDS TOGETHER AND LEX RECEIVES 1/2 INCH OR MORE OF PCPN....THEN MVFR FOG OR WORSE COULD OCCUR. OTHER THAN THAT...NEXT TAF WILL TRY TO BETTER FOCUS WHAT TIMES WILL BE THE OPTIMUM TSRA THREAT FOR MCS ON MONDAY. BWG AND SDF SHOULD HAVE 5-6SM HZ FROM 09Z-13Z ONCE AGAIN. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.......JDG SHORT TERM...TWF LONG TERM....JDK AVIATION.....JDG
Hazardous weather outlook, Jul 20, 4:10 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 410 PM EDT SUN JUL 20 2008 INZ076>079-092-KYZ031>033-212015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY- TRIMBLE KY-HENRY KY- 410 PM EDT SUN JUL 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EDT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING...WITH THE BEST CHANCE OF STORMS OVER EASTERN PARTS OF THE AREA. THE STRONGEST STORMS COULD PRODUCE WIND DAMAGE AND HAIL...ALONG WITH HEAVY RAIN AND CLOUD-TO-GROUND LIGHTNING. ANY STORMS SHOULD DISSIPATE BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AND CONTINUE THROUGH EARLY WEDNESDAY AS A COOL FRONT DROPS SOUTH THROUGH THE REGION. THE MOST WIDESPREAD STORMS ARE EXPECTED TUESDAY. SOME OF THESE STORMS WILL PRODUCE PERIODS OF HEAVY RAIN...DANGEROUS CLOUD-TO-GROUND LIGHTNING AND SMALL HAIL. A FEW STORMS COULD PRODUCE DAMAGING WINDS...ESPECIALLY MONDAY NIGHT AND TUESDAY. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... INZ083-084-089>091-KYZ023>030-034>043-045>049-053>057-061>067- 070>078-081-082-212015- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 410 PM EDT SUN JUL 20 2008 /310 PM CDT SUN JUL 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED OVER CENTRAL KENTUCKY THROUGH EARLY THIS EVENING...WITH THE BEST CHANCE OVER PARTS OF EAST- CENTRAL AND EASTERN SECTIONS OF SOUTH-CENTRAL KENTUCKY. THE STRONGEST STORMS COULD PRODUCE WIND GUSTS OF 30 TO 40 MPH ALONG WITH BRIEF HEAVY RAIN AND CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AND CONTINUE THROUGH EARLY WEDNESDAY AS A COOL FRONT DROPS SOUTH THROUGH THE REGION. THE MOST WIDESPREAD STORMS ARE EXPECTED TUESDAY. SOME OF THESE STORMS WILL PRODUCE PERIODS OF HEAVY RAIN...DANGEROUS CLOUD-TO-GROUND LIGHTNING AND SMALL HAIL. A FEW STORMS COULD PRODUCE DAMAGING WINDS...ESPECIALLY MONDAY NIGHT AND TUESDAY. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... TWF/DK
In the hours before
Special weather statement, Jul 20, 3:41 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 341 PM EDT SUN JUL 20 2008 KYZ046>048-054>057-065>067-202015- BOYLE-CASEY-GARRARD-JESSAMINE-LINCOLN-MADISON-MARION-MERCER-TAYLOR- WASHINGTON- 344 PM EDT SUN JUL 20 2008 ...STRONG STORMS NEAR LANCASTER...RICHMOND...STANFORD... AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR LANCASTER AND MOVING SOUTHEAST AT 30 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM FROM LIBERTY TO CRAB ORCHARD TO THE BLUE GRASS ARMY DEPOT. ESR
Local storm report, Jul 20, 7:10 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EDT SUN JUL 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 NW DUPONT 38.90N 85.53W
07/20/2008 JEFFERSON IN LAW ENFORCEMENT
LARGE TREE DOWN ON SR 7 JUST NORTH OF DUPONT
&&
EVENT NUMBER 00100
FOSTERLocal storm report, Jul 20, 7:35 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 PM EDT SUN JUL 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG BEDFORD 38.59N 85.32W
07/20/2008 TRIMBLE KY DISPATCH
TREES AND POWER LINES DOWN ALL OVER TRIMBLE COUNTY
&&
EVENT NUMBER 00101
FOSTERLocal storm report, Jul 20, 7:41 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT SUN JUL 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST MILTON 38.71N 85.37W
07/20/2008 E75 MPH TRIMBLE KY TRAINED SPOTTER
TREES DOWN NEAR THE BRIDGE TO MADISON INDIANA
&&
EVENT NUMBER 00102
FOSTERLocal storm report, Jul 20, 7:47 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
747 PM EDT SUN JUL 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG 3 NE WILLISBURG 37.84N 85.08W
07/20/2008 WASHINGTON KY DISPATCH
TREES DOWN NE PORTION OF WASHINGTON COUNTY
&&
EVENT NUMBER 00103
FOSTERLocal storm report, Jul 20, 7:56 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT SUN JUL 20 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG CAMPBELLSBURG 38.53N 85.21W
07/20/2008 HENRY KY DISPATCH
TRESS AND POWER LINES DOWN ALL OVER HENRY COUNTY
&&
EVENT NUMBER 00104
FOSTERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:15 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 30 min |
| Jul 20, 8:25 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 35 min |
| Jul 20, 9:39 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 36 min |
| Jul 20, 10:11 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 34 min |
| Jul 20, 10:27 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 48 min |
| Jul 20, 11:23 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 37 min |
| Jul 20, 11:52 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 38 min |
| Jul 21, 11:50 AM EDT | Heat Advisory | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 4 more | 7 hr |
| Jul 21, 1:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 24 min |
| Jul 21, 1:14 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 31 min |
| Jul 21, 1:48 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 42 min |
| Jul 21, 2:58 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 47 min |
| Jul 21, 3:26 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 34 min |
| Jul 21, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Clinton | 33 min |
| Jul 21, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe | 35 min |
| Jul 21, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.